MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE ANATOMIC SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE ANATOMIC SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REPLICATOR PLATE 1.5MM O/S
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post initial left tsa, the 79 y/o female patient had an anatomic shoulder converted to a reverse shoulder due instability caused by a deficient rotator cuff.Patient was revised to a reverse standard glenoid, 4 bone screws 38mm glenosphere 0 spacer plate 38mm poly 8 insert.There was no breakage of a device and no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to pathology lab has discarded the devices.No additional information.
 
Additional Manufacturer Narrative
Concomitant medical products: equinoxe, humeral head short, 41mm (alpha) (cat# 310-01-41 / serial# (b)(4)), equinoxe sq torque defining screw assembly (cat# 300-11-00 / serial# (b)(4)).As reported, approximately 1.5 years post initial left tsa, the 79 y/o female patient had an anatomic shoulder converted to a reverse shoulder due instability caused by a deficient rotator cuff.Patient was revised to a reverse standard glenoid, 4 bone screws 38mm glenosphere 0 spacer plate 38mm poly 8 insert.There was no breakage of a device and no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device is not available for evaluation due to pathology lab has discarded the devices.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition a deficient rotator cuff.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect product unknown), d10, g3 (remove 501k from initial report-unknown), h4 (remove erroneous entered date from initial), h6: clinical code, medical device problem code, component code, type of investigation, investigation conclusion.D10: equinoxe, humeral head short, 41mm (alpha) (cat# 310-01-41 / serial# (b)(6).Equinoxe sq torque defining screw assembly (cat# 300-11-00 / serial# (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE ANATOMIC SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15264975
Report Number1038671-2022-00950
Device Sequence Number17786291
Product Code KWT
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEQUINOXE REPLICATOR PLATE 1.5MM O/S
Device Catalogue Number300-10-15
Device Lot Number03121793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUINOXE HUMERAL STEM; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale